# SDR 07FDEA02937

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: A25313792202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLANGE AT GALLEY ATTACHMENT C12A-13, Y450-953 REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
